MAUDE Adverse Event Report: AESCULAP AG CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.; LIGATION / VESSEL CLIPS

AESCULAP AG CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.; LIGATION / VESSEL CLIPS
Model Number PL574T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing evaluation: investigation on-going.Should additional relevant information become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a challenger ti-p ligature clips device was used during a cholecystectomy procedure performed on (b)(6) 2020.According to the complainant, the ligature clips cartridge detached from the shaft.A replacement device was used to complete the procedure.The event led a procedural delay of approximately five (5) to ten (10) minutes.No patient complications occurred as a result of this event.Additional information has been requested, but has not yet been received.No patient details were made available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 3 (5) probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results there is capa is not necessary.
 
Additional Manufacturer Narrative
Investigation results: visual investigation: we made a visual inspection of the product.Here we found wrong positioned clips.Additionally we discovered a deformed latch of the slider sheet.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
CHALLENGER TI-P SM-LIGAT.CLIPS 12 CARTR.
Common Device Name
LIGATION / VESSEL CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10566720
Report Number9610612-2020-00552
Device Sequence Number14193796
Product Code FZP
UDI-Device Identifier04046963356057
UDI-Public4046963356057
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2024
Device Model NumberPL574T
Device Catalogue NumberPL574T
Device Lot Number52564807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/13/2020
03/05/2021
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date01/22/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PL604R - MULTIF.CLIP APPL.TI-P 5/310MM F/SM-CLIPS; PL604R - MULTIF.CLIP APPL.TI-P 5/310MM F/SM-CLIPS